# SDR DALA2019090200133

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 73,444 hours, 9,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FIRST CLASS EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT. REPLACED EPSU 11 WL AND AND SECURED PINS ON CONNECTOR 11WLA. LP 1250922
